Depersonalization Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
781 Posts
If you are on an Anti-Depressant I would'nt reccommend taking SJW.

Would probably make your DP/DR much worse.
 

·
Registered
Joined
·
671 Posts
if you're on an antidepressant and take 5HTP I heard it could cause serotonin syndrome as well. This would make you're DP MUCH worse, and can also be dangerous in and of itself.
 

·
Registered
Joined
·
2,803 Posts
I've taken 5-HTP and didn't notice the slightest bit of difference. Saying that, none of the non-prescription medications I've ever taken has had any effect, whatsoever. The list is endless. Vitamin suppliments, 5-HTP, Valerian, Kava Kava, Aconite, Omega 3 + 6, Ginko, Selenium, Magnesium, Hops, Milk Thistle, Lavender...etc etc etc..I might as well have poured the money straight down the toilet.

Still, I take Multi-Vitamin and Cod Liver oil suppliments every day. I really don't know why. :?
 
1 - 6 of 6 Posts
Top